Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On weak reverse integral inequalities for mean oscillations

Author: Michelangelo Franciosi
Journal: Proc. Amer. Math. Soc. 113 (1991), 105-112
MSC: Primary 42B25; Secondary 46E30
MathSciNet review: 1068122
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that if $ f$ verifies a reverse Hölder inequality with exponent $ p,1 < p < + \infty $, then $ {(Mf + {f^\char93 })^p}$ is a $ {A_1}$-weight of Muckenhoupt, where $ Mf$ is the Hardy-Littlewood maximal function and $ {f^\char93 }$ the Fefferman-Stein maximal function.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B25, 46E30

Retrieve articles in all journals with MSC: 42B25, 46E30

Additional Information

Keywords: Reverse inequalities, Mean oscillations, maximal functions, $ {A_p}$-weights
Article copyright: © Copyright 1991 American Mathematical Society